alexa Abstract | High-Dose Corticosteroid Therapy for Erlotinib-Induced Interstitial Lung Disease in Japanese Patient with Advanced Pancreatic Cancer

JOP. Journal of the Pancreas
Open Access

OMICS International organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific Societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Open Access Journals gaining more Readers and Citations

700 Journals and 15,000,000 Readers Each Journal is getting 25,000+ Readers

This Readership is 10 times more when compared to other Subscription Journals (Source: Google Analytics)

Abstract

Context Erlotinib is a selective epidermal growth factor receptor tyrosine kinase inhibitor used as a target therapy against non-small lung cancer and advanced pancreatic cancer. A regimen of erlotinib plus gemcitabine has been proven to prolong overall survival in the patient with advanced pancreatic cancer. In addition to common adverse effects, such as diarrhea, mucositis and skin rash (acne form eruptions), acute interstitial lung disease (ILD) has been reported as an infrequent but potentially fatal complication. We here report a case of a Japanese patient with erlotinib-induced ILD in whom high-dose corticosteroid therapy was successful. Case report A fifty five-year-old male with cancer of the head of the pancreas with multiple liver metastases started treatment with gemcitabine plus erlotinib. On the 13th day of erlotinib treatment, he had high fever. Chest computed tomography (CT) scan showed a diffuse ground-glass like infiltration of bothlungs. He was diagnosed with ILD, and high-dose corticosteroid therapy was started. Two weeks after the introduction of steroid therapy, the reticular shadow faded away on CT. He was successfully treated with corticosteroid for erlotinib-induced acute ILD although he died 6 months after the initiation of chemotherapy owing to disease progression. Conclusion we showed a case of a successfully treated Japanese patient of erlotinib-induced ILD. Because erlotinib-induced ILD would frequently occur in Japanese patients, closer attention to ILD should be paid for Japanese patients than in Western populations. If erlotinib-induced ILD occurs, a high-dose corticosteroid therapy would be a useful option of treatment.

To read the full article Peer-reviewed Article PDF image | Peer-reviewed Full Article image

Author(s): Masato Yoshioka Go Watanabe Hiroshi Uchinami Norihito Ise Yasuhiko Nakagawa Kazuhiro Kudoh Ryo Morita Hideaki Andoh Yuzo Yamamoto

 
Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords